# SDR DXTA2025020502207

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 8,713 hours, 5,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE3190130
- Part serial: 239001194
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT UND SEAT 10 IS INOP. SEE STEPS FOR TROUBLESHOOTING. DISASSEMBLED FORWARD RIGHT COUCH/SIDE FACING SEAT TO GAIN ACCESS TO EMERGENCY LIGHT ASSY. REMOVED LIGHT PN CLE319-01-30 SN 239001194 AND INSTALLED NEW LIGHT PN CLE319-01-30 SN 202400000015364. RE ASSEMBLED SEAT. PERFORMED OPS CHECKS OF EMERGENCY LIGHT SYSTEM. OPS CHECK GOOD. WORK IAW CE-680A MM 33-50-00. OK TO RETURN TO SERVICE.
